MathSciNet Relay Station
MathSciNet bibliographic data
MR2350057 22E50
Hiraga, Kaoru; Ichino, Atsushi; Ikeda, Tamotsu Formal degrees and adjoint $\gamma$-factors. J. Amer. Math. Soc. 21 (2008), no. 1, 283–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement